Lipitor® (atorvastatin calcium) is prescribed to patients for cholesterol management. Pfizer, Inc., the drug’s manufacturer, markets Lipitor as a medication that can lower the risk of heart attack, stroke, certain types of heart surgery, and chest pains in patients who have, or are at risk for, heart disease. But women taking the drug can also experience increased blood glucose levels and may face increased risks of developing Type 2 diabetes.
If you or someone you love took Lipitor and developed Type 2 diabetes, contact our law firm today. Our Lipitor and diabetes lawyers will help you fight to get you compensation for your medical bills, lost wages, and pain and suffering.
Lipitor® Side Effects
Lipitor is part of a class of cholesterol-lowering drugs known as statins. In 2012, the U.S. Food and Drug Administration released a drug safety communication reporting serious health risks for patients using statins, such as Lipitor, including worsening glycemic control and the development of diabetes in women. As a result, statin drug packaging was updated with additional information concerning these risks.
Before the 2012 labeling change, Lipitor’s label information failed to warn patients of any potential relation between changes in blood sugar levels and taking Lipitor. Despite data suggesting that Lipitor was linked to the development of Type 2 diabetes in women, the drug was marketed as safe and effective.
Get the Representation You Deserve
You shouldn’t have to pay when a drug company puts profits over safety. Our Lipitor drug injury lawyers are here to help if you or your loved one was diagnosed with Type 2 diabetes after taking Lipitor. Don’t wait to get the legal help you need, pick up the phone and give us a call, today.
Never stop taking any medication without first consulting your doctor.
Lipitor® is a registered trademark of Pfizer, Inc. and is used here only to identify the product in question.
This law firm is not associated with, sponsored by, or affiliated with Pfizer, Inc. or the U.S. Food and Drug Administration.